# SDR SWIA2020021148343

- Difficulty date: January 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31527221
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR UPPER SILL ANGLE CORRODED ON AFT SIDE AROUND NUTPLATES AND DOOR SWITCH   (C-CHECK) RO 2/07/2020   REPLACED PAX DOOR SILL ANGLE PN 601R31527-221 PO# T-51254 AND ELECTRICAL RECEPTACLE BRACKET 601R31771-1 PO# T-51997 PER CRJ 200 AND BOMBARDIER DWG, AFTER FOUND THEM OUT OF LIMIT FROM CORROSION REF CRJ 200 SRM. ORIGINAL THICKNESS .063Â€? ,REMAINING THICKNESS 00.0, MATERIAL LOSS 100%.COMPLIED WITH SKY CARD.
